ITEM METADATA RECORD
Title: A problem of Totik on fast decreasing polynomials
Authors: Kuijlaars, Arno ×
Van Assche, Walter #
Issue Date: 1998
Publisher: Springer verlag
Series Title: Constructive approximation vol:14 issue:1 pages:97-112
Abstract: We solve a problem posed by V. Totik on the existence of fast-decreasing polynomials p(n) of degree less than or equal to n with p(n)(0) = 1 and \p(n)(x)\ less than or equal to C exp(-cn\x\(beta)) for x epsilon [-1, 1]. For 0 beta less than or equal to 2 the largest c for which such polynomials exist was known. We give the solution for beta > 2.
URI: 
ISSN: 0176-4276
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science